# SDR CA141218023

- Difficulty date: December 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL604
- System (JASC): 5100 · Standard Practices/Structures
- Part: Clamp
- Part number: M85052
- Condition: Deteriorated
- Location: Not Reported
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PREMATURE FAILURE OF CUSHION CLAMPS M85052, CLAMP MATERIAL DETERIORATES, WHICH CAN RESULT IN CHAFING & DAMAGE TO HYDRAULIC LINES, ULTIMATELY LEADING TO FAILURE OF THE HYDRAULIC SYSTEM.  CUSHION OF CLAMPS ARE DARK BLUE & PURPLE.  BLUE CUSHION ON THESE CLAMPS PRESENT PREMATURE DEGRADATION & DETERIORATION.  SAME CLAMPS WITH DIFFERENT COLORS HAVE THE SAME PART NUMBER & ARE MANUFACTURED AS PER MILITARY SPECIFICATIONS.
